Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: someone help!

Posted by bluesfan on January 15, 2004, at 11:56:49

In reply to Re: someone help! nicky847, posted by melley on January 15, 2004, at 9:23:24

Nick helped me through my roughest time on Lexapro and helped me understand my symptoms were normal. I owe him a lot!


> I got on here after a few days and was just amazed at your advice Nicky. That is just what I needed to hear! And the timing of hearing it was perfect. Thank you for your wise words....
>
> > Lexy-
> > Things will get better. One thing you have to keep in mind, and one thing that helps me, is that I dont expect Lexapro to make life perfect or even to make me happy...I expect it to do one thing and that is make me not feel sick anymore..the rest is entirely my responsbility...dont forget to LIVE while you are waiting for the lexapro to kick in..even if you dont enjoy things the way you used to..its important to still do them..to enjoy them a LITTLE..even if you cant enjoy them as much as youd like..having gone thru all of this with celexa..the 8 week mark is not the magic day when all becomes right in your world..if the med is working it will be a point where you can get thru an hour or two without obsessing over what you are thinking or how you are feeling...in a few months that hour or two grows to a day...then a week...recovering is very very gradual and it takes more than meds..it takes changing your priorities and your lifestyle so that your own needs come a little higher on the pecking order...
> > > Hi ya'll
> > > I am having a really bad day. I guess today is about 22 on lex (10mg). This is the worst I have felt in quite a long time. I am sick today, bad sinus, sore throat ect which has caused me to stay home from work today. I am sick and all alone with my family and boyfriend 4 states away.
> > > I think I my PMDD is coming out in full force. I am so ready for this stuff to kick in so that I can deal with this. Its like one second I am crying, then ok some of the hypersensitivity is back and am feeling anxious as well. Ladies does this ever get better. Will this stuff kick in and let me have a normal life again. My side effects are going away so I don't want to give up. I jsut want to feel normal again. Smile, laugh be happy about something.
> > > I am just so sad and frusterated today. Anyone else feeling this way, will it ever work? Is 22 days to soon to move up my dose? Help please!
> > > A not so sexy feeling lexy
> >
> >
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bluesfan thread:109458
URL: http://www.dr-bob.org/babble/20040114/msgs/301172.html